Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Donovan’s conjecture and blocks with abelian defect groups
HTML articles powered by AMS MathViewer

by Charles W. Eaton and Michael Livesey PDF
Proc. Amer. Math. Soc. 147 (2019), 963-970 Request permission

Abstract:

We give a reduction of Donovan’s conjecture for abelian groups to a similar statement for quasisimple groups. Consequently we show that Donovan’s conjecture holds for abelian $2$-groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C20, 16D90
  • Retrieve articles in all journals with MSC (2010): 20C20, 16D90
Additional Information
  • Charles W. Eaton
  • Affiliation: School of Mathematics, University of Manchester, Manchester, M13 9PL, United Kingdom
  • MR Author ID: 661066
  • Email: charles.eaton@manchester.ac.uk
  • Michael Livesey
  • Affiliation: School of Mathematics, University of Manchester, Manchester, M13 9PL, United Kingdom
  • MR Author ID: 1105808
  • Email: michael.livesey@manchester.ac.uk
  • Received by editor(s): May 8, 2018
  • Received by editor(s) in revised form: June 7, 2018
  • Published electronically: November 5, 2018
  • Additional Notes: This research was supported by the EPSRC (grant no. EP/M015548/1).
  • Communicated by: Pham Huu Tiep
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 963-970
  • MSC (2010): Primary 20C20; Secondary 16D90
  • DOI: https://doi.org/10.1090/proc/14316
  • MathSciNet review: 3896046